Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BEEKLEY CORPORATION TOMOSPOT; MOLE MARKER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BEEKLEY CORPORATION TOMOSPOT; MOLE MARKER
Model Number
782
Health Effect - Clinical Code
No Code Available (3191)
Date of Event
06/26/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
A mole marker caused artifact on a mammogram.As a result, the mammogram was repeated.
New Search
Submit an Adverse Event Report
Brand Name
TOMOSPOT
Common Device Name
MOLE MARKER
Manufacturer
(Section D)
BEEKLEY CORPORATION
1 prestige lane
bristol CT 06010
MDR Report Key
7660244
Report Number
9021987-2018-00003
Device Sequence Number
16189039
Product Code
JAC
UDI-Device Identifier
00815137020490
UDI-Public
00815137020490
Combination Product (Y/N)
N
Initial Reporter State
CO
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Health Professional
Remedial Action
Recall
Type of Report
Initial
Report Date
(Section B)
07/03/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Radiologic Technologist
Device Model Number
782
Device Catalogue Number
782
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
06/26/2018
Initial Report FDA Received Date
07/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
9021987-6/14/18-001-R
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;